# SDR 2008UALA02287

- Difficulty date: April 18, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HORIZ WEB HAS CRACK, BS 188-196.5 AT FLOOR LEVEL LT SIDE EMANATING FROM AFT INBD CUTOUT AND PROMINATING FROM AFT INBD CUTOUT.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED REPLACEMENT WEB.
